[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1976

Pemphigus in a Patient Treated With Penicillamine for Generalized Morphea

Author Affiliations

From the Department of Dermatology, University Hospital of Wales, Heath Park, Cardiff.

Arch Dermatol. 1976;112(9):1308-1309. doi:10.1001/archderm.1976.01630330070020
Abstract

• A 56-year-old woman with generalized morphea was treated with penicillamine. Four months after commencing treatment, she developed an eruption clinically, histologically, and immunopathologically consistent with pemphigus. The eruption disappeared following withdrawal of the drug. It is suggested that penicillamine initiated epidermal damage.

(Arch Dermatol 112:1308-1309, 1976)

×